Alert archive / New Mexico / Flash Flood Warnings in 2011

Flash Flood Warning 28, NWS Albuquerque, NM

July 31, 2011Bernalillo County, Valencia County, New Mexico

NWS Albuquerque, NM issued this flash flood warning at Jul 31, 2011, 3:25 PM MDT for Bernalillo County, Valencia County, New Mexico. It was in force for 95 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jul 31, 2011, 3:25 PM MDT (21:25 UTC)
Expired
Jul 31, 2011, 5:00 PM MDT
In force
95 min
Issued by
NWS Albuquerque, NM
Area
Storm-based polygon
Flood severity
None

Counties Bernalillo County, NM, Valencia County, NM

The radar

The Albuquerque radar (KABX), 43 km from the middle of the area, began a volume at 21:28 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Albuquerq/Krtlnd, NM (KABQ), launched 12:00Z, 9.4 hours before the alert went out and 20 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Albuquerq/Krtlnd, NM at 12:00Z on 2011-07-31Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 50 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Albuquerq/Krtlnd, NM at 12:00Z on 2011-07-31The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 14 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
50 J/kg
Mixed-layer CIN
-142 J/kg
Mixed-layer LCL
1685 m above ground
0-6 km bulk shear
11 kt
0-1 km storm-relative helicity
14 m²/s²
0-3 km storm-relative helicity
-13 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

698 
WGUS55 KABQ 312125
FFWABQ
NMC001-061-312300-
/O.NEW.KABQ.FF.W.0028.110731T2125Z-110731T2300Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
325 PM MDT SUN JUL 31 2011

THE NATIONAL WEATHER SERVICE IN ALBUQUERQUE HAS ISSUED A

* FLASH FLOOD WARNING FOR...
  SOUTHEASTERN BERNALILLO COUNTY IN CENTRAL NEW MEXICO
  EXTREME NORTHEASTERN VALENCIA COUNTY IN CENTRAL NEW MEXICO

* UNTIL 500 PM MDT

* AT 318 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
  VERY HEAVY RAIN FROM A THUNDERSTORM 6 MILES SOUTH OF TIJERAS...OR
  ABOUT 17 MILES SOUTHEAST OF ALBUQUERQUE. THE STORM PRODUCING       
  VERY HEAVY RAIN WAS NEARLY STATIONARY. AREAS FROM TUNNEL CANYON TO 
  CEDRO TO PNDEROSA PINES WILL BE MOST IMPACTED. RAINFALL RATES      
  BETWEEN ONE AND TWO INCHES PER HOUR CAN BE EXPECTED WITH THIS      
  STORM.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

ARROYOS...STREAMS AND NORMALLY DRY WASHES CAN BECOME RAGING CURRENTS
IN A MATTER OF MINUTES.

KEEP CHILDREN AND PETS AWAY FROM ARROYOS AND DRAINAGE CHANNELS. NEVER
ATTEMPT TO CROSS FAST FLOWING WATER ON FOOT. DITCHES ARE DEADLY.

DO NOT CAMP ALONG STREAMS AND RIVERS. REMAIN ALERT WHEN HIKING IN
STEEP...NARROW CANYONS.

&&

LAT...LON 3500 10652 3510 10645 3511 10624 3489 10624
      3487 10635 3490 10647

$$
3 follow-up statements
378 
WGUS75 KABQ 312144
FFSABQ

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
344 PM MDT SUN JUL 31 2011

NMC001-061-312300-
/O.CON.KABQ.FF.W.0028.000000T0000Z-110731T2300Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BERNALILLO-VALENCIA-
344 PM MDT SUN JUL 31 2011

...FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 500 PM MDT FOR EXTREME
NORTHEASTERN VALENCIA AND SOUTHEASTERN BERNALILLO COUNTIES...

AT 336 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A THUNDERSTORM PRODUCING VERY HEAVY RAIN NEAR TIJERAS...OR
ABOUT 15 MILES SOUTHEAST OF ALBUQUERQUE. THE STORM PRODUCING VERY 
HEAVY RAIN WAS MOVING SLOWLY WEST AT 5 MPH. CEDAR CREST... 
CARNUEL...CEDRO AND PONDEROSA PINES WILL BE IMPACTED.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED VERY HEAVY RAINFALL
WAS CONTINUING OVER THE WARNED AREA. ADDITIONAL FLASH FLOODING IS
EXPECTED.

WATER IN ARROYOS MAY TRAVEL MANY MILES AND TAKE HOURS TO REACH YOUR
LOCATION FROM UPSTREAM RAIN AREAS. REMAIN ALERT TO FLOODED ROAD
CROSSINGS EVEN HOURS LATER.

STRONG GUSTY WINDS AND SMALL HAIL SHOULD ALSO BE EXPECTED WITH THIS 
STORM.

&&

LAT...LON 3500 10652 3510 10645 3511 10624 3489 10624
      3487 10635 3490 10647

$$
309 
WGUS75 KABQ 312224
FFSABQ

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
424 PM MDT SUN JUL 31 2011

NMC001-061-312300-
/O.CON.KABQ.FF.W.0028.000000T0000Z-110731T2300Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BERNALILLO-VALENCIA-
424 PM MDT SUN JUL 31 2011

...FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 500 PM MDT FOR EXTREME
NORTHEASTERN VALENCIA AND SOUTHEASTERN BERNALILLO COUNTIES...

AT 412 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO 
INDICATE A THUNDERSTORM PRODUCING LIGHT TO MODERATE RAIN NEAR 
TIJERAS...OR ABOUT 14 MILES EAST OF ALBUQUERQUE. THE STORM PRODUCING 
THE RAINFALL WAS NEARLY STATIONARY NEAR CEDRO. DOPPLER RADAR 
INDICATED THAT BETWEEN THREE AND FOUR INCHES OF RAIN FELL WITH THIS 
THUNDERSTORM. ALTHOUGH THE HEAVY RAIN HAS ENDED...EXCESSIVE RUNOFF 
WILL STILL CAUSE A THREAT FOR FLASH FLOODING. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

DO NOT ATTEMPT TO DRIVE THROUGH FLOODED LOW WATER CROSSINGS. MANY
FLASH FLOOD DEATHS OCCUR IN AUTOMOBILES.

WATER IN ARROYOS MAY TRAVEL MANY MILES AND TAKE HOURS TO REACH YOUR
LOCATION FROM UPSTREAM RAIN AREAS. REMAIN ALERT TO FLOODED ROAD
CROSSINGS EVEN HOURS LATER.

&&

LAT...LON 3500 10652 3510 10645 3511 10624 3489 10624
      3487 10635 3490 10647

$$
478 
WGUS75 KABQ 312254
FFSABQ

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
454 PM MDT SUN JUL 31 2011

NMC001-061-312304-
/O.EXP.KABQ.FF.W.0028.000000T0000Z-110731T2300Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BERNALILLO-VALENCIA-
454 PM MDT SUN JUL 31 2011

...FLASH FLOOD WARNING WILL EXPIRE AT 500 PM MDT FOR EXTREME
NORTHEASTERN VALENCIA AND SOUTHEASTERN BERNALILLO COUNTIES...

NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED THE RAINFALL WAS
ENDING ACROSS THE WARNED AREA...AND THE FLASH FLOOD THREAT WAS
DIMINISHING. SOME MINOR FLOODING MAY CONTINUE...BUT THE THREAT FOR
FLASH FLOODING IS ENDING. THUS...THE FLASH FLOOD WARNING HAS BEEN
ALLOWED TO EXPIRE.

LAT...LON 3500 10652 3510 10645 3511 10624 3489 10624
      3487 10635 3490 10647

$$

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Albuquerque, NM wrote its last area forecast discussion before this flash flood warning went out at Jul 31, 2:58 PM MDT, 27 minutes earlier.

Area forecast discussion, Jul 31, 2:58 PM MDT, 27 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
258 PM MDT SUN JUL 31 2011

.DISCUSSION...
SCATTERED TO NUMEROUS STORMS ON THE RADAR SCOPE AT 20Z CLOSELY
MIMICS THE 12Z GFS 21Z QPF AND THE NSSL WRF CONVECTIVE INITIATION
TEST PRODUCT. 850-500MB STEERING FLOW IS SOUTHERLY NEAR 10 KTS AND
CELLS ARE EXHIBITING BACKBUILDING AND LINEAR CHARACTERISTICS TODAY
THUS HEAVY RAINFALL REMAINS LIKELY. THE RIO GRANDE VALLEY WILL
ONCE AGAIN DEPEND SOLELY ON OUTFLOW BOUNDARIES FROM THE EAST AND
WEST BUT THE GOOD NEWS IS INSTABILITY AND MOISTURE IS STILL THERE
TODAY. WILL KEEP LIKELY POPS OVER THE WESTERN AND CENTRAL MTS VALID
THRU MOSTLY 9PM THEN ACTIVITY WILL SLIDE ACROSS NORTHERN NM INTO
THE OVERNIGHT HOURS. CANNOT RULE OUT OVERNIGHT STORMS ANYWHERE IN
SOUTHERLY FLOW AND LOTS OF BOUNDARY INTERACTIONS. TEMPS TODAY ARE
VERY CLOSE TO NORMAL AREAWIDE WHICH IS A WELCOME SIGHT FOR MANY.

A STRONG AREA OF DRY AIR OVER NORTHERN MEXICO WILL SLIDE NW INTO
SOUTHEASTERN NM FOR MONDAY. IN ADDITION...A 598DM UPPER HIGH WILL
GATHER STRENGTH OVER OKLAHOMA...NEARLY SHUTTING OFF CONVECTION FOR
JUST ABOUT EVERYONE SOUTH AND EAST OF ABQ. THE REMNANT MID AND UPPER
LEVEL CIRCULATION FROM DON WILL CONTINUE TO DRIFT NORTH INTO EASTERN
AZ THRU MONDAY...PROVIDING MODEST ENHANCEMENT TO DEVELOPMENT OVER
WESTERN NM.

THE GFS AND EURO SHOW THIS FEATURE DRIFTING NE ACROSS THE 4 CORNERS
AND SOUTHERN COLORADO INTO TUESDAY ENHANCING CONVECTIVE DEVELOPMENT
FOR THE NORTHERN MTS AND NW PLATEAU. THE CANADIAN IS QUITE BULLISH
WITH THIS FEATURE DEVELOPING A STRONG CONVECTIVE COMPLEX OVER THE
NORTHERN MTS LATE TUESDAY WHICH THEN FORCES A LOW LEVEL BNDRY WELL
SOUTH INTO THE PLAINS THROUGH WEDNESDAY. THE GFS/EURO/NAM DO SHOW
THIS TO A DEGREE WITH THE NAM THE MOST BULLISH OF THOSE 3. RAISED
POPS OVER THE NE PLAINS TO CHANCE TUESDAY/WEDNESDAY TO ACCOUNT FOR
UNCERTAINTY.

BEYOND WEDNESDAY MODELS CONTINUE TO INDICATE A MONSOONAL MOISTURE
PLUME DIRECTED OVER WESTERN NM WITH HOT TEMPERATURES IN PLACE OVER
THE EASTERN PLAINS. INTERESTINGLY...THE 12Z RUNS SHOW A RATHER SHARP
UPPER TROUGH DEVELOPING SOUTH TOWARD THE NORTHERN CALIFORNIA COAST
BY THE END OF THE WEEK. THE CANADIAN AND GFS ARE MOST BULLISH WITH
THIS WAVE AND SHOW ITS INFLUENCE AS THE MONSOON PLUME SHIFTING BACK
TO THE EAST OVER CENTRAL NM BY THE WEEKEND.

GUYER

&&

.AVIATION...SUBTLE SHIFT IN UPPER WINDS WITH CENTER OF UPPER HIGH
CIRCULATION LOCATED OVER KANSAS AND OKLAHOMA. MOIST AND UNSTABLE AIR
MASS REMAINS OVER NEW MEXICO. EXPECT SCT MVFR CIGS/VSBYS TSRA SFC
WND GUSTS 35KT OCCASIONALLY OBSCURING MOUNTAINS THROUGH 03Z...WITH
ACTIVITY SLOWLY TAPERING OFF THEREAFTER. STORM MOTION WILL BE
GENERALLY TO THE NORTH...ALTHOUGH MORE ERRATIC STORM MOTION AND
DEVELOPMENT MAY OCCUR AFT 22Z DUE TO OUTFLOW BOUNDARIES. SOME
DRYING AND INCREASE IN STABILITY OVER SOUTH CENTRAL AND SOUTHEAST
NEW MEXICO SHOWN BY MODELS FOR EARLY MONDAY.

NEXT AVIATION DISCUSSION SCHEDULED FOR 09Z.

&&

.FIRE WEATHER...SUBTLE SHIFT IN THE UPPER WINDS WITH CENTER OF UPPER
HIGH CIRCULATION LOCATED OVER KANSAS AND OKLAHOMA. MOIST AND
UNSTABLE AIR MASS REMAINS OVER NEW MEXICO. WIDESPREAD SHOWERS AND
THUNDERSTORMS WILL PRODUCE WETTING RAINS OVER NORTHERN AND CENTRAL
NEW MEXICO FOR THE REST OF THIS AFTERNOON AND THIS EVENING BEFORE
SLOWLY TAPERING OFF. STORM MOTION WILL BE GENERALLY TO THE
NORTH...ALTHOUGH MORE ERRATIC STORM MOTION AND DEVELOPMENT MAY OCCUR
LATE THIS AFTERNOON AND THROUGH THE EARLY EVENING DUE TO OUTFLOW
BOUNDARIES.

MODELS INDICATE DRIER AND MORE STABLE AIR MAY TEMPORARILY PUSH INTO
SOUTHEAST AND SOUTH CENTRAL NEW MEXICO ON MONDAY.
CONSEQUENTLY...MINIMUM HUMIDITIES FALL INTO THE UPPER TEENS TO MID
20S MONDAY AFTERNOON IN THIS REGION...WHILE CHANCES FOR WETTING RAINS ARE
FOCUSED OVER THE NORTH AND WEST.

TUESDAY INTO WEDNESDAY CONVECTION COULD BE MORE ACTIVE IN NORTHEAST
AND EAST CENTRAL NEW MEXICO...WITH A CORRESPONDING INCREASE IN
MINIMUM RH VALUES...AS A SURFACE BOUNDARY IS DEPICTED TO STRETCH
FROM THE EAST SLOPES OF THE SANGRE DE CRISTO MOUNTAINS EASTWARD
ALONG THE INTERSTATE 40 CORRIDOR. THE NAM IS NOW EVEN MORE
ENTHUSIASTIC ABOUT THIS BOUNDARY THAN IT WAS 24 HOURS AGO...AND
SUGGESTS IT COULD...ESPECIALLY IF AIDED BY CONVECTION...PUSH INTO
THE UPPER AND MIDDLE RIO GRANDE VALLEY TUESDAY NIGHT. IN ANY
EVENT...HIGHER HUMIDITIES PRESS BACK TOWARDS THE SOUTHEAST AND SOUTH
CENTRAL REVERSING MONDAY/S SHORT DRYING TREND.  FOR THE LATER HALF
OF THIS WEEK...EXTENDED FORECAST MODELS CONTINUE TO ATTEMPT TO
FLATTEN AND SPREAD THE UPPER HIGH WESTWARD...WHICH WOULD REDUCE THE
NUMBER AND AREAL COVERAGE OF AFTERNOON AND EARLY NIGHTTIME
THUNDERSTORMS. DAYTIME TEMPERATURES WILL CONTINUE THEIR RUN OF NEAR
TO ABOVE AVERAGE VALUES THROUGH THIS WEEK.

&&

.PRELIMINARY POINT TEMPS/POPS...
FARMINGTON......................  66  90  65  91 /  30  40  40  30
DULCE...........................  52  85  52  88 /  40  40  40  50
CUBA............................  55  86  55  87 /  60  30  30  40
GALLUP..........................  57  85  56  86 /  50  40  30  40
EL MORRO........................  53  81  51  82 /  60  50  30  50
GRANTS..........................  54  87  56  87 /  60  30  30  40
QUEMADO.........................  54  81  54  84 /  60  40  30  40
GLENWOOD........................  63  89  63  92 /  50  30  20  10
CHAMA...........................  48  78  50  80 /  70  50  50  60
LOS ALAMOS......................  61  82  63  83 /  70  20  20  40
PECOS...........................  56  81  57  84 /  60  20  20  30
CERRO/QUESTA....................  52  82  53  83 /  30  20  40  50
RED RIVER.......................  46  73  49  74 /  40  30  50  60
ANGEL FIRE......................  47  75  48  77 /  40  40  40  50
TAOS............................  54  85  56  88 /  40  20  30  40
MORA............................  54  80  54  82 /  50  30  30  40
ESPANOLA........................  58  88  59  91 /  40  10  20  30
SANTA FE........................  58  85  60  87 /  60  10  20  30
SANTA FE AIRPORT................  59  88  62  90 /  60  10  20  30
ALBUQUERQUE FOOTHILLS...........  64  89  65  90 /  50  10  20  20
ALBUQUERQUE HEIGHTS.............  68  91  70  92 /  50  10  20  20
ALBUQUERQUE VALLEY..............  65  94  68  94 /  50  10  10  10
ALBUQUERQUE WEST MESA...........  65  95  66  96 /  50  10  20  20
LOS LUNAS.......................  65  92  65  95 /  50  10  10  10
RIO RANCHO......................  63  95  63  94 /  50  10  20  20
SOCORRO.........................  64  94  65  96 /  60  10   5   5
SANDIA PARK/CEDAR CREST.........  58  87  60  89 /  60  10  20  30
TIJERAS.........................  58  89  60  91 /  60  10  20  20
MORIARTY/ESTANCIA...............  56  86  55  89 /  60  10  10  20
CLINES CORNERS..................  59  84  60  87 /  50  20  20  30
GRAN QUIVIRA....................  60  87  62  90 /  40  10  10  20
CARRIZOZO.......................  63  89  64  93 /  40  10   5  10
RUIDOSO.........................  58  83  58  84 /  50  20  10  20
CAPULIN.........................  58  89  61  88 /  30  10  20  40
RATON...........................  60  93  62  93 /  40  30  20  30
SPRINGER........................  59  93  62  93 /  40  30  20  30
LAS VEGAS.......................  57  86  58  88 /  50  40  20  30
CLAYTON.........................  65  95  67  94 /  20   5  10  30
ROY.............................  63  91  64  91 /  20  10  20  30
CONCHAS.........................  68  96  71  97 /  20   5  10  10
SANTA ROSA......................  68  93  69  97 /  30   5   5   5
TUCUMCARI.......................  70  98  71 101 /  20   5   5  10
CLOVIS..........................  67  94  69  98 /  20   5   5   5
PORTALES........................  68  95  70  99 /  20   5   5   5
FORT SUMNER.....................  70  95  71  99 /  20   5   5   5
ROSWELL.........................  71  97  71 100 /  20   5   5   5
PICACHO.........................  63  92  63  95 /  30   5   5   5
ELK.............................  61  85  59  88 /  40  10   5  10

&&

.ABQ WATCHES/WARNINGS/ADVISORIES...
NONE.

&&

GUYER
Hazardous weather outlook, Jul 31, 5:43 AM MDT, 9 hours 42 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
543 AM MDT SUN JUL 31 2011

NMZ501>540-011200-
NORTHWEST PLATEAU-CHUSKA MOUNTAINS-FAR NORTHWEST HIGHLANDS-
NORTHWEST HIGHLANDS-WEST CENTRAL PLATEAU-WEST CENTRAL MOUNTAINS-
WEST CENTRAL HIGHLANDS-SOUTHWEST MOUNTAINS-
SAN FRANCISCO RIVER VALLEY-SAN JUAN MOUNTAINS-JEMEZ MOUNTAINS-
WEST SLOPES SANGRE DE CRISTO MOUNTAINS-
NORTHERN SANGRE DE CRISTO MOUNTAINS ABOVE 9500 FEET/RED RIVER-
SOUTHERN SANGRE DE CRISTO MOUNTAINS ABOVE 9500 FEET-
EAST SLOPES SANGRE DE CRISTO MOUNTAINS-UPPER RIO GRANDE VALLEY-
LOWER CHAMA RIVER VALLEY-SANTA FE METRO AREA-ALBUQUERQUE METRO AREA-
LOWER RIO GRANDE VALLEY-SANDIA/MANZANO MOUNTAINS-ESTANCIA VALLEY-
CENTRAL HIGHLANDS-SOUTH CENTRAL HIGHLANDS-UPPER TULAROSA VALLEY-
SOUTH CENTRAL MOUNTAINS-RATON RIDGE/JOHNSON MESA-
FAR NORTHEAST HIGHLANDS-NORTHEAST HIGHLANDS-UNION COUNTY-
HARDING COUNTY-EASTERN SAN MIGUEL COUNTY-GUADALUPE COUNTY-
QUAY COUNTY-CURRY COUNTY-ROOSEVELT COUNTY-DE BACA COUNTY-
CHAVES COUNTY PLAINS-EASTERN LINCOLN COUNTY-SOUTHWEST CHAVES COUNTY-
543 AM MDT SUN JUL 31 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH AND CENTRAL
NEW MEXICO.

.DAY ONE...TODAY AND TONIGHT

LOCAL HEAVY RAINFALL THIS AFTERNOON AND EVENING OVER THE WESTERN
AND NORTHERN MOUNTAINS IS LIKELY...WHERE AREAS OF MINOR FLOODING
WILL OCCUR AND VERY LOCALIZED FLASH FLOODING.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY

HEAVY RAINFALL FROM SLOW MOVING THUNDERSTORMS OVER NORTHERN AND
CENTRAL NEW MEXICO IS POSSIBLE EACH AFTERNOON AND EVENING THROUGH
THIS COMING WEEK. AREAS OF MINOR FLOODING WILL OCCUR AND LOCAL
FLASH FLOODING IS POSSIBLE.

.SPOTTER INFORMATION STATEMENT...

CONTACT LOCAL LAW ENFORCEMENT OR THE NATIONAL WEATHER SERVICE TO
REPORT FLASH FLOODING. SPOTTERS ARE ENCOURAGED TO REPORT RAINFALL
AMOUNTS TO THE NATIONAL WEATHER SERVICE IN ALBUQUERQUE AT
1.888.386.7637 OR VIA THE WEB AT WEATHER.GOV/ABQ.

40

The office that day

Everything else NWS Albuquerque, NM issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 30, 10:08 PM MDTSpecial Weather StatementABQDe Baca52 min
Jul 30, 10:31 PM MDTSpecial Weather StatementABQDe Baca44 min
Jul 30, 10:37 PM MDTAreal Flood AdvisoryABQChaves, De Baca113 min
Jul 31, 12:34 AM MDTAreal Flood AdvisoryABQChaves, De Baca, Guadalupe, Lincoln116 min
Jul 31, 1:07 PM MDTAreal Flood AdvisoryABQColfax, Mora, San Miguel, Taos113 min
Jul 31, 1:12 PM MDTAreal Flood AdvisoryABQCatron2 hr
Jul 31, 2:01 PM MDTAreal Flood AdvisoryABQSan Miguel, Santa Fe119 min
Jul 31, 2:13 PM MDTAreal Flood AdvisoryABQCatron2 hr
Jul 31, 2:27 PM MDTAreal Flood AdvisoryABQBernalillo, Socorro, Torrance, Valencia108 min
Jul 31, 3:07 PM MDTAreal Flood AdvisoryABQBernalillo, Sandoval, Santa Fe, Torrance113 min
Jul 31, 3:19 PM MDTAreal Flood AdvisoryABQCatron, Socorro116 min
Jul 31, 3:55 PM MDTAreal Flood AdvisoryABQColfax, Mora95 min
Jul 31, 4:40 PM MDTAreal Flood AdvisoryABQHarding, Mora, San Miguel50 min
Jul 31, 4:51 PM MDTSpecial Weather StatementABQSocorro24 min
Jul 31, 4:53 PM MDTSpecial Weather StatementABQValencia37 min
Jul 31, 5:08 PM MDTAreal Flood AdvisoryABQBernalillo, Socorro, Valencia112 min
Jul 31, 5:31 PM MDTAreal Flood AdvisoryABQBernalillo, Cibola, Socorro, Valencia119 min
Jul 31, 5:44 PM MDTAreal Flood AdvisoryABQHarding, Union2 hr

Nearby

Flash Flood Warnings in New Mexico, 2011Every flash flood warning in 2011

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.